# SDR O2GA2016072284301

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N843UP
- Make and model: Beech B300
- Aircraft serial: FL995
- Aircraft time: 705 hours, 629 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Knob
- Condition: Binds
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM STUCK AT 0-POSITION IN FLIGHT.  ABLE TO MOVE ON THE GROUND BUT STILL BINDS UP.  MAINTENANCE WAS ABLE TO DUPLICATE THE DISCREPANCY, TRIM KNOB BINDING.  TECHNICIAN REMOVED THE RUDDER TRIM KNOB WITHOUT ANY FORCE OR TOOLS.  DURING INSTALLATION TECHNICIAN NOTICED SPACER ON FLOOR.  CONFIRMED CORRECT WASHER WITH IPC.  INSTALLED WASHER AND SECURED RUDDER TRIM KNOB.  SUCCESSFUL OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
